# SDR SWAA010973

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 40,442 hours, 38,705 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 57094
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CABIN DIFFICULT TO PRESSURIZE.  REPOSITIONED AFT CARGO DOOR PRESSURE SEAL PER MM.  OPS CHECK GOOD.
